MAUDE Adverse Event Report: MIDMARK CORPORATION RITTER; BARRIER FREE EXAM CHAIR

MIDMARK CORPORATION RITTER; BARRIER FREE EXAM CHAIR
Model Number 224-002
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On july 2, 2025, midmark corporation was notified of an instance that occurred on or around (b)(6) 2025, in which a nurse was preparing a procedure bed for a patient.While doing so, the model 224 exam table foot control was activated and the table descended onto the nurse's foot causing an alleged break to the right great toe.Midmark corporation has made multiple attempts for further information of this instance with no further details made available.Should further information be given to midmark corporation regarding this instance, a follow up report will be made.
 
Event or Problem Description
On july 2, 2025, midmark corporation was notified of an instance that occurred on or around (b)(6) 2025, in which a nurse was preparing a procedure bed for a patient.While doing so, the model 224 exam table foot control was activated and the table descended onto the nurse's foot causing an alleged break to the right great toe.Midmark corporation has made multiple attempts for further information of this instance with no further details made available.

Brand Name
RITTER
Common Device Name
BARRIER FREE EXAM CHAIR
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
MDR Report Key22635093
Report Number1523530-2025-00005
Device Sequence Number9166766
Product Code GBB
UDI-Device Identifier00841709106002
UDI-Public00841709106002
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number224-002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown